# SDR SWAA2017090516087

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 37,241 hours, 21,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5874002230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR EXIT ASSIST ROPE COVER LOOSE.  R&R HOOK AND LOOP COVER IAW SIP.
